Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Too slow CD4/% increase.
Dec 9, 2007

I was diagnosed 21 months ago and started treatment immediately. Initial labs VL>100,000 CD4 125 11%. After 12 months my labs were VL<40 CD4 390 21%. My VL has remained <40 but my CD4/% seems stuck between 390 -490 and 18% - 24% and fluctuates between these numbers. So is this fluctuation normal, I assume so and is this likely now to be my numbers or will they improve any more. And if not will this affect my health. Thanks

Response from Dr. Holodniy

Some fluctuation is normal and can be the result of other ongoing infections, immunizations, stress, among other reasons. You have had a tremendous response to treatment. Although it is possible your numbers could go higher (as we have seen some increases in after 5 years of treatment) you are likely to be around those numbers for the foreseeable future. Your immune status currently is very good and are unlikely to be at risk for serious infections like you were before starting treatment.



Previous
I'm really confused, Help!
Next
Should I start HAART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement